Wolfram Library Archive

Courseware Demos MathSource Technical Notes
All Collections Articles Books Conference Proceedings

A Mathematica Program for the Degrees of Certain Schubert Varieties

Xu An Zhao
Organization: Duan, Beijing Normal Universty, China
Haibo Duan
Organization: Chinese Academy of Sciences, Beijing, China
Journal / Anthology

Journal of Symbolic Computation
Year: 2002
Volume: 33
Page range: 507-517

This paper explains a Mathematica program that computes the degrees of Schubert varieties on the flag manifold G/T for G = U(n), SO(n), and Sp(n).

*Mathematics > Algebra > Group Theory